Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My husband has stage IV lung cancer chemo didn't work. Today I noticed his stools were black and mushy. Concerned

My husband has Stage IV lung cancer chemo didnt work Today I noticed his stools are black and would like to know why He is no longer being seen by a physician. Physician says to contact Hospice which we aren t quite ready for as yet. He is not eating much but does drink water plus other liquids. He was complaining about his lower back hurting so I picked him up some Cranberry juice thinking maybe he was getting a kidney infection as he doesn t drink enough liquids. Today tho , I noticed his stools were black and mushy. What should I be looking for ? Why is this happening? What can I do, if anything? Please advise, thank you.
Asked On : Mon, 14 Mar 2011
Answers:  2 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
my mother has stage iv lung cancer and she started to have problems with her speech cant understand,did the cancer move to her brain?and her stools are slimy at first and now black,what does this mean? and she starting to sleep alot,it look like her pain dissappearedthank you vernon
Answered: Mon, 15 Aug 2011
Nephrologist Dr. Rakesh Madhyastha's  Response
Black stool could mean his cancer has spread into his liver which is known as metastases. his condition is critical if he is not taking solid food. Back pain again might be due to metastases
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor